# SDR SWAA2022091344230

- Difficulty date: August 20, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 32,311 hours, 14,609 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: Delaminated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#4 SLAT HAS AN AREA OF DELAMINATION ON THE TRAILING EDGE WEDGE ABOVE THE SLAT ACTUATOR. APPROXIMATELY 2 INCHES BY 1 INCH. / [01] REMOVED #4 SLAT AND SWAPPED MAIN TRACKS TO THE NEW SLAT PER AMM 27-81-21.;[02] PART REMOVAL UPDATE;[03] RII: INSPECTED THE WORK PERFORMED ON C/A #1; NO DEFECTS NOTED.;[04] INSTALLED DOWN STOPS AND AUXILIARY TRACKS TO AUXILIARY ARMS IN REF TO AMM 27-81-21.;[05] INSPECTION C/W CORRECTIVE ACTION STEP 4. OK TO INSTALL GIVEN ON FAULT CARD TTG8Q00EAQKY.;[06] INSPECTION C/W #4 LEADING EDGE SLAT ADJUSTMENT AND CLEARANCE CHECK PER AMM 27-81-00. OPS CHECK GOOD. RII ACCOMPLISHED.;[07] SLAT ACTUATOR RECONNECT PERFORMED ON CAR TTG8R0089NVH.;[08] REMOVED AND REPLACED #4 SLAT PER M/M 27-81-21. SEE ATTACHED SIGN OFFS AND CARD #S TTG800EAQKY AND TTG8R0089NVH FOR ALL WORK PERFORMED.;[09] INSPECTION C/W CORRECTIVE ACTION STEP 7 AND 8 WITH RII ACCOMPLISHED.
